MAUDE Adverse Event Report: KARL STORZ SE & CO. KG URETERO-RENOSCOPE, 9.5 FR., 6°, 43 CM

KARL STORZ SE & CO. KG URETERO-RENOSCOPE, 9.5 FR., 6°, 43 CM
Model Number 27002L
Medical Device Problem Codes Optical Problem (3001); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that during use, the image was found to be blurry and unclear.After wiping the lens and redoing the white balance, the fault still remained.The surgery was completed by using another endoscope.The prolongation due to the malfunction was between 15 and 20 minutes.No negative impact in state of health reported.

Brand Name
URETERO-RENOSCOPE, 9.5 FR., 6°, 43 CM
Common Device Name
URETERO-RENOSCOPE, 9.5 FR., 6°, 43 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24498296
Report Number9610617-2026-00417
Device Sequence Number10115260
Product Code FGB
UDI-Device Identifier04048551231265
UDI-Public04048551231265
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K233372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27002L
Device Catalogue Number27002L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown